# SDR AALA202508052421

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737-8
- Aircraft serial: 44473
- Aircraft time: 14,278 hours, 5,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Activation Error
- Location: Zone 200
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT NOT CHARGING. RESECURED FLIGHT LIGHT. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
